Bulletin of the American Mathematical Society

Concerning automorphisms of non-associative algebras

R. D. Schafer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 573-583.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510798

Mathematical Reviews number (MathSciNet)
MR0020552

Zentralblatt MATH identifier
0032.25002

Citation

Schafer, R. D. Concerning automorphisms of non-associative algebras. Bull. Amer. Math. Soc. 53 (1947), no. 6, 573--583. http://projecteuclid.org/euclid.bams/1183510798.


Export citation

References

  • 1. A. A. Albert, Non-associative algebras. I. Fundamental concepts and isotopy, Ann. of Math. (2) vol. 43 (1942) pp. 685-708.
  • 2. A. A. Albert, Quasigroups. II. Trans. Amer. Math. Soc. vol. 55 (1944) pp. 401-419.
  • 3. N. Jacobson, A note on non-associative algebras, Duke Math. J. vol. 3 (1937) pp. 544-548.